Evista and Depression

Final Thoughts

Depression is fairly common among women taking Evista. However, this condition is also common in women not taking the drug. If you notice any possible depression symptoms while taking Evista, or if something "just does not seem right," you should talk to your healthcare provider. He or she will be able to diagnose and treat the problem. If your healthcare provider believes that Evista may be causing your symptoms, he or she may recommend another medicine.
 
Osteoporosis: Muscle Strengthening

Evista -- Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2019 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.